# SDR SWAA2019071834946

- Difficulty date: July 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221EF HAS UPPER PLY DAMAGED, BETWEEN BS. 270 TO BS. 420.  REPAIRED FLOORBOARD PANEL IAW SRM.
